MAUDE Adverse Event Report: ZIMMER KNEE CREATIONS, INC. ACCUPORT CANNULA SIDE-DELIVERY; FILLER, BONE VOID, CALCIUM COMPOUND

ZIMMER KNEE CREATIONS, INC. ACCUPORT CANNULA SIDE-DELIVERY; FILLER, BONE VOID, CALCIUM COMPOUND
Catalog Number 307.032
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product was requested but not returned by the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that during a procedure, the surgeon was placing accuport delivery cannula in talus bone when the tip of the side-delivery accuport cannula broke off in the talus.Subsequently, the surgeon used a coring reamer to widen the entry hole of the talus and then removed the broken tip with a grasper/clamp.The surgeon completed the intended procedure after the accuport tip was retrieved.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d2; g1; g3; g6; h1; h2; h3; h4; h6 visual examination of the provided photograph identified the pointed end of the trocar is fractured.The fractured bit is pictured with debris and the fracture surface is not pictured.Medical records were not provided.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ACCUPORT CANNULA SIDE-DELIVERY
Common Device Name
FILLER, BONE VOID, CALCIUM COMPOUND
Manufacturer (Section D)
ZIMMER KNEE CREATIONS, INC.
56 e bell dr.
warsaw IN 46582
Manufacturer (Section G)
ZIMMER KNEE CREATIONS, INC.
56 e. bell dr.
warsaw IN 46582
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22646862
Report Number3008812173-2025-00003
Device Sequence Number8609497
Product Code MQV
UDI-Device Identifier00889024205116
UDI-Public(01)00889024205116(17)280222(10)52929
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K190814
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number307.032
Device Lot Number52929
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Supplement Date Received by Manufacturer09/11/2025
Initial Report FDA Received Date07/29/2025
Supplement Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Patient SexMale